# SDR 96UAL900694

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7257U
- Make and model: Boeing 727222
- Aircraft serial: 21404
- Engine: Pwa JT8D15
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Nr 2 Le Flap
- Component: Decoto, 269002910
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN EXTENDING FLAPS TO 15, NR 2 SLAT DID NOT EXTEND.  REPLACED NR 2 SLAT ACTUATOR.  OPERATIONAL CHECK WAS NORMAL.
